Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Itchy rash on buttocks, lower back, thighs and hips. Taken Prednisone and Benadryl. Any thoughts?

I have a rash that started on my buttocks . It was very itchy. It then traveled up my lower back and down by posterior thighs. Also on my hips. I have been given pednisone 40mg Mon and Tues, 30 mg today. I am still miserable. The tiny specks start out without color but as I itch they get a tiny scab. I have taken Benadryl at night but still wake up itching. No oozing such as shingles or some bug bites. We have dogs but the rash is where I wear shorts and tank top to bed and only on my back side. Any thoughts? I didn t realize this had a fee, so I will close.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  608
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...i m dr manoj....who has started you steroids? Without examining the lesions it would be difficult to comment though...i recommwnd that first diagnosis should be the fungal infection....and if it doesnt respond to anti dungal treat you can go ahead qith other treatment...continue benadryl and start using any plain antidungal cream twice daily for few days...if the symptoms improve cont the same treatmwnt for a month..othwrwise show yourswlf to a goos dermat and get yourswlf examined...dont worry
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor